Jump to content

McKenzie

Members
  • Content Count

    49
  • Joined

  • Last visited

Everything posted by McKenzie

  1. What effect does Tramadol have on POTS? I saw where someone mentioned taking it for tachycardia. I found that very interesting. How does that work? Do you take it instead of or with Midodrine? Which works best? Just curious.
  2. Oh ya! Cell phones are really bad! If I have to talk on a cell phone for any length of time, I use the speakerphone. But even carrying it in my pocket affects me.
  3. I have a sensitivity to electromagnetic fields since I hagan this POTS flare. Being near something that puts out an electromagnetic field makes me extremely weak and nauseous almost immediately. A laptop computer, our stove, my old clothes iron are all items that get me. My nutritionist gave me a magnet that I wear inside my bra that helps block the effects. The difference is amazing, but I still try to avoid being exposed to EMF's as much as possible. An electric blanket is out of the question for me!
  4. I had it done pre-pots, although I think I've really had POTS most of my life, just not to this extent. Anyway, my nearsightedness and astigmatism were mild. After the surgery, I had 20/20 vision. But after only a couple of years my vision reverted back to almost what it was before and now that POTS has flared I have double/blurry vision at times as well. Not only that! But I have had to see a specialist who diagnosed me with Vertical Heterophoria and now I must wear my glasses all the time, even to read when I wouldn't normally need them. My vision also continues to change often and rath
  5. Ugh! I sure don't like that! Nauseous, dizzy, headache starts in and overall ick! I passed out at 31 minutes on my TTT, I stood for 33 minutes, but I did walk a few steps to get my heart monitor. My HR consistently jumps at least 30 bpm when I stand. I'll go again tomorrow and add a couple of minutes. I sure do want to get better.
  6. I'm gonna give this a try, I'll let you know how it goes! I use up so much of my energy just trying to get through the day at work, I feel yucky and not willing to make myself feel worse by exercising in the afternoon/evening. No way I could do it before work or I'd never get through the day!
  7. Hi! I had the sonograms on my leg veins. I was told that these superficial veins should have only 1/2 second of reflux, mine had 4 seconds of reflux....meaning that the fluid in the veins should have evacuated in 1/2 second. The Dr. who did the test said that they go inside the veins and collapse them with heat. That way the body by-passes them. He seemed to think that it would help with the pooling issues with POTS. My PCP on the other hand didn't think it would offer much help for the condition because POTS is a problem with the deep veins, not the superficial veins. If anyone ha
  8. I'm so weary and sleepy that I usuly take 2-3 naps each day to get by. I find myself falling asleep at my desk and have to go lay down. I usually set a timer for 15-20 minutes with a longer nap over the lunchtime. I take another nap at the end of my workday before attempting anything else. I find that if I don't allow myself to nap, the nausea gets the best of me.
  9. By the way, the dentist has flagged my chart and knows to no longer use Epinephrine on me!
  10. I learned long ago that I react to the Epinephrine in the numbing medication. It always gave me heart palpitations and made the weak for the rest of the day and into the following couple of days. This was long before I knew anything about POTS. I've never had the extreme tingling and numbness in the following days like you describe which sounds like Bell's Palsy.
  11. I take Imitrex for my migraines. I only began having migraines a year ago when my POTS symptoms began. My doctor told me that you can't take it with Welbutrin, it gives some really weird side effects that you just have to wait to wear off, so be careful with that one. I also took it with Diamox one day and that made the migraine worse. Last time I had a bad migraine, I laid on my back with a pillow rolled under my neck and a 5 pound rice pack on my head. That was the only position that would help ease the pain. I have to remember to take my Imitrex early on or it doesn't help at all. G
  12. MCAS is Mast Cell Activation Syndrome. You can learn more on another forum as well . Www.prettyill.com. Dr. Diana Driscoll is doing some research and has written a book. Watch her video on Duamox, see if it strikes any bells with you.
  13. The moon was beautiful last night, but the sky was a bit hazy. I don't know if it's the full moon or that I overdid it yesterday, but I woke up with a migraine and I'm still in bed. So glad it's Sunday so I have a day to recover. Hoping tomorrow is better.
  14. Hope, Thank you fir sharing about chest tightness caused by Midodrine. I've been having some chest tightness but didn't put the two together. I'll keep an eye on that!
  15. Hi Aaron, Midodrine was the first medication my doctor tried. He gave it to me immediately after my positive TTT and I've been on it ever since. It seemed to help me quite a bit. I started with 2/day and then increased it to 3/day. It seems to help quite a bit. I was better able to get out and go for a walk, whereas before, I could barely get out of bed. The second medication he added was Mestinon and I'm still on that as well, I can't really tell if it helped me or not, I'm going to try to reduce the dose and then go off of it completely if I don't notice a difference. I'm just gettin
  16. I've never tried Turmeric, but I've been on LDN for a few months now with good results. We built up slowly to the full dose of 4.5 mg/ day. I also had a noticeable difference in the brain fog, it gave me my personality back. Also, my fatigue is much better. I still have times when I'm fatigued but not as bad as before. I just hope it continues to work for me.
  17. Hi Brenda, I don't know what it's like to have a child that has a chronic illness. However, I do have 6 kids (5 of them adults) and I totally understand your Mother's Heart. I'm sorry she has to deal with POTS and miss out on so much life and I'm sorry you have to see her suffer this way. Hopefully this will be a short set back and she'll be back on her feet sooner than in the past. I have experienced the same setbacks. I had a great 3 week period where I was able to work almost full time and even had energy to cook for my family and clean up the dishes before crashing. Then last week
  18. I always seem to go from 80 to 120, same as what I did on my TTT.
  19. Odd that they didn't tell you to fast prior to the tilt table test. I just had one in December and was told to fast from food AND water after midnight. I do think it would make a huge difference. One other lesson learned: over the years, you have learned to manage your symptoms well. I found myself going into survival mode during my test, but then realized that I had to stop fighting it and just let the faint come. Don't fight it... Otherwise you may not get a proper diagnosis. I'm sorry you've lived with this so long with little help from your doctors. Praying for answers for you!
  20. @Marti, great advice to look for a compounding pharmacy and ask them who to go to. I actually get 3 medications from my compounding pharmacy, T3/T4, Low Dose Naltrexone and progesterone cream. Don't know what I would have done without them. The physician who orders the meds for me comes to my chiropractors office twice a month. It may take some work to find a natural practitioner in your area, but it will be well worth it.
  21. @Kimbellgirl, you are fortunate you can sing. I love to sing in the choir, but singing, especially standing and singing burns me out FAST! I get lightheaded and have to sit or lay down and I usually end up with a migraine for the rest of the day:(. I'm still trying to recover from singing ar Easter services Sunday! Sing one for me please!
  22. Thank you SongCanary for your kind words. I am fortunate enough to have a practitioner of Health, Longevity and Renewal. They are very wise and have taught me much. I have found that even when I have a really good day and do normal things because I can keep going, I pay the price the next day because my body just doesn't recover like it should due to the adrenals.
  23. We went to the zoo too! Luckily they had benches scattered throughout the walking paths which helped immensely! We stopped for groceries on the way home, but I was way too far gone to walk through a store by that point, so I used a cart. It is amazing the looks I get, because I look fine. I normally have pre-syncope and start feeling worse and worse the longer I'm up. Walking isn't too much of a problem as long as I can rest when I'm done. What I can't do is stand. After shopping for a while, so I'm already worn out, by the time I get to the checkout it's hard to stand in line f
  24. I was working full time as a systems business analyst when POTS hit me on July 2, 2011. After that it got harder and harder to get through the day. by October I just couldn't go anymore, mainly because of the daily migraines caused by what I now know is Vertical Heterophoria. At that point I didn't have a clue about POTS, I just knew something was horribly wrong cause I could barely hold my head up or stand for any length of time. After Dx and starting some meds, I started back to work 1/2 days in January with the hope that I could build my way back up to full time. Two months later, I st
×
×
  • Create New...